# SDR QXEA200501026

- Difficulty date: May 28, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 8,217 hours, 8,689 cycles
- System (JASC): 2310 · HF Communications System
- Part: Cdu
- Part number: CDU3933AE04
- Part serial: 117
- Condition: Failed
- Location: Zone 200
- Part time: 3,150 hours, 3,083 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ARCDU SCREEN FLICKERED, THEN WENT BLANK WITH NO FAIL MESSAGE.  CHECKLIST RAN AND SCREEN RETURNED, BUT WENT BLANK AGAIN SOON AFTER.  CHECKLIST RAN AGAIN AND IT CAME BACK ON AND DID NOT REPEAT.  MX REPLACED ARCDU.  OPS CHECKS GOOD.  ACFT RETURNED TO SERVICE.
